# SDR ABXA070368

- Difficulty date: November 18, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 62,878 hours, 29,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: BACB30LJ6U74
- Condition: Missing
- Location: Te Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA SJO, DURING MAINTENANCE WALKAROUND, FOUND RIGHT INBOARD TRAILING EDGE FLAP FAIRING PANEL 196HR MISSING BOLT ON FORWARD HINGE POINT.  INSTALLED BOLT, BUSHINGS, NUT AND TORQUED IAW B767 MM 27-51-15-4.  CYCLED FLAPS SEVERAL TIMES, OPS CHECKED GOOD.
